# SDR C2XA10CL096

- Difficulty date: June 14, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 28,693 hours, 21,308 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Landind Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLT 2632 - THE CREW REPORTED AN AIR/GROUND FAIL MESSAGE.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE BUT CHANGED THE LGEU, ADJUSTED 1 PROXIMITY SWITCH ON LEFT AND RIGHT GEAR AND ADJUSTED NOSE PROXIMITY SWITCH TARGET ON THE NOSE GEAR AND CHANGED THE NOSE GEAR PROXIMITY SWITCH CONNECTOR.  ALSO RELAYS KO453, KO352, AND KO353 WERE REPLACED.  OPERATIONAL CHECKS OF THE GEAR WERE GOOD.
